Our expert says:
I'm surprised that your prescribing doctor didn't suggest when you should take this med, nor the pharmacist. Also, they should always dispense any new medicine with the Product Leaflet that provides just this sort of information, and more. Also, folks, never hesitate to ask your doctor, and the pharmacist such questions : it's part of their job to answer them !
I checked online, and pretty well all expert sites say you can take this drug ( Serdep being a trade name for the antidepressant Sertraline ) in the morning or the evening. Usually one would decide on the basis of the usual side-effects produced in the first days on it : if it makes you feel drowsy, I'd take it at night when drowsiness is useful and not a nuisance. If it tends to make you feel more alert and awake it's be more convenient to take it in the morning.
You mention weight loss. Now, Serdep and its relatives can cause mild nausea, and hence a loss of weight, especially in the first weeks of taking it, so some people experience mild weight loss at first. But I wouldn't generally suggest using it as a way to lose weight. Especially as more people find it can cause some weight gain. I haven;t heard of any relationship between weight loss or gain while on Serdep according to when one takes the dose. Usually its considered wise to take such drugs with or after a meal rather than on an empty stomach.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.